# SDR FDEA202111182973

- Difficulty date: November 18, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FORWARD LOWER CARGO FLOOR,RIGHT HAND SIDE Z CHANNEL HAS A REPAIR  SPLICE AT BS   710. REPAIR REQUIRES   EVALUATION  TO DETERMINE IF IT WAS ACCOMPLISHED IN ACCORDANCE WITH APPROVED DATA A DVI WAS PERFORMED PER SRM 51-10-08 AND THIS EXISTING REPAIR WAS FOUND IN GOOD   CONDITION. THIS REPAIR WAS EVALUATED AND FOUND TO BE I.A.W SRM 51-70-11 FIG.1 THIS IS A   MAJOR CAT. A REPAIR
